# SDR DHL200080579C

- Difficulty date: July 28, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE INTERIOR FRAME CRACKED 1 INCH APPROX BETWEEN STA FS 1818 - 1828.  STOP DRILLED PER SRM 53-2-0 FIG 18.  FABRICATED DOUBLER PER SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 53-2-0 FIG 1B.
